# SDR ASAA2016123019215

- Difficulty date: December 30, 2016
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 3,028 hours, 1,016 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO FMC PROMPT ON BOTH CDU'S, UNABLE TO INITIALIZE IRU'S. GROUNDED - YES. REINITIATED FMC COMPUTERS. REENTERED IRU POSITIONS. IRU POSITION VERIFIED AND FMC PROMPTS OPERATE NORMALLY, REF AMM 34-21-00.
